Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Am I taking the right medicine? Had pancreatico jejunostomy for pancreas divisum, diabetic, septic shock, pancreatitis attack.

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 103 Questions
i under went pancreatico jejunostomy since i had pancreas divisum 5years back, from the past 2 years i have become diabetic ,in feb 2011 i had septic shock after that i had pancreatitis attack twice in a span of two months
Doctor advised to take insulin (huminsulin 30/70) 40 units and 20 units ,but my sugar level was always high fbs was 160 some times 330 Ppbs always 270 some times 470.
now i have started taking these medicine huminsulin30/70 14 units and 6 units tab glimetus forte 1-0-1,januvia 100mg 1-0-0 livopill 0-1-0, mildfil 0-0-1,eurepa 2mg 1-1-1,ubicar 1-0-1,lantus inj 15 units night bed time,roseday 0-0-1evening. after taking these medicines my sugar level is 70 & 140 but my sugar level drops to 60 some time then i will have chocolate to boost my sugar level .now my question is the medicine what iam taking is right what are the side effects of these medicine please help me out .
Posted Fri, 27 Apr 2012 in Diabetes
Answered by Dr. Amit Rajput 6 hours later

Thanks for posting your query!

It seems that you are now receiving an appropriate regimen comprising of insulin and oral drugs. Pancreatitis seems to be the cause of diabetes in your case. Your glucose levels were not getting controlled earlier due to an inadequate dose of insulin.
If your glucose levels are dipping to low levels repeatedly (i.e. you are getting repeated episodes of hypoglycemia ), you need to cut down upon insulin after consulting your treating physician. I would suggest that you XXXXXXX your physician as soon as possible.
An ideal way would be to monitor the following values at home with a glucometer:
Fasting, Pre-lunch, Post lunch, Pre-dinner, Post-dinner and at the time of hypoglycemia.
Making a chart of these readings for 3-4 days and consulting with your physician will make it easier for him to re-adjust the dosages.
The most common side effects of insulin and other oral anti-diabetic agents such as Glimetus forte, Januvia, Eurepa, Ubicar is hypoglycaemia or low blood glucose levels . This can cause dizziness, sweating, an increase in heart rate and should be treated immediately by consuming something sweet.
As far as Roseday is concerned, you should contact your physician if you experience any muscle pain, rash, fever or dizziness. The most common side effects of Mildfil include headache, facial flushing and diarrhoea. If you experience any of these side effects, please see your treating physician who will then advise accordingly.
I hope I have answered your query. I will be available to answer your follow up queries.

Wish you Good Health.
Above answer was peer-reviewed by
Follow-up: Am I taking the right medicine? Had pancreatico jejunostomy for pancreas divisum, diabetic, septic shock, pancreatitis attack. 13 hours later
thank you doctor for your valuable advice. now was septic shock the cause for pancreatitis ,is septic shock XXXXXXX
Follow-up: Am I taking the right medicine? Had pancreatico jejunostomy for pancreas divisum, diabetic, septic shock, pancreatitis attack. 3 minutes later
sorry doctor forget to tell you that am suffering from chronic pancreatitis
Answered by Dr. Amit Rajput 43 minutes later
Hello and thanks again,

Chronic pancreatitis can also cause diabetes. Septic shock can cause pancreatitis or it could also be other way around. Septic shock is XXXXXXX and could be life threatening in some cases. If the sugar levels are adequately controlled, the chances of having septic shock decreases significantly. Currently you seem to be getting appropriate treatment. Key is to frequently monitor you sugars and being regular in your followup visits with your doctor.

Hope my answer is adequate and helpful to you.

Please accept my answer if you do not have further queries.

Wish you Good Health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor